# SDR 95ZZZX2948

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3327P
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3213013
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Part time: 879 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRIMP NUT LOOSE AND ABOUT ONE-HALF WAY OFF.  FOUND WHILE COMPLYING WITH LYC SB 518C.
